Group photo
Author:
ECONLADY's Photo ECONLADY Posts: 7,459
3/10/19 10:23 P

My SparkPage
Send Private Message
Reply
I was gaining after my gall bladder surgery and ive had to re-examine my eating. I was eating more. My anxiety meds do give me the munchies and sometimes I just have to try chewing gum to get over it. As to the migraines do you know whatís causing it? I started getting them and it was related to an accident I had I listened carefully to my body and the pain was starting in my neck. I had physical therapy on my neck and the headaches went away.

 current weight: 138.7 
154
150.175
146.35
142.525
138.7
LZIKES Posts: 601
3/10/19 8:27 P

My SparkPage
Send Private Message
Reply
I'm on 2 or 3 meds that say they make you gain weight, yet now that I have high blood pressure, too, the doctor wants me to lose weight. I exercise when my migraines aren't too bad, which is once or twice a week. I try to eat right and drink enough water. I don't seem to be getting anywhere.

 current weight: 158.0 
202
186.5
171
155.5
140
ECONLADY's Photo ECONLADY Posts: 7,459
1/13/19 1:24 P

My SparkPage
Send Private Message
Reply
Anxiety meds give me the munchies. I make sure 8nhave fruit and veggies for munching.

 current weight: 138.7 
154
150.175
146.35
142.525
138.7
BRAZELTON4 SparkPoints: (1,010)
Fitness Minutes: (195)
Posts: 3
1/13/19 1:20 P

My SparkPage
Send Private Message
Reply
Hum. I had this experience on several of these medications. I know how important the meds are but I just cannot tolerate them. The bloating is very bad and painful at times. Have reviewed again the diet and lifestyle changes necessary and committed to follow them. Doing much better without the bloating! I follow Jonathan Avid, MD, The Acid Watcher Diet with my personal mdd blessings. Anyone else have other expert

ECONLADY's Photo ECONLADY Posts: 7,459
10/22/18 2:28 P

My SparkPage
Send Private Message
Reply
Iíve gained weight on anxiety meds. I made the doctor change it.

 current weight: 138.7 
154
150.175
146.35
142.525
138.7
FITFORME17's Photo FITFORME17 Posts: 2,099
10/22/18 12:05 P

My SparkPage
Send Private Message
Reply
I have been taking omeprazole for about a week now and have gained 5lbs. I thought it couldn't possibly have anything to do with this but i looked it up, apparently it's water weight, i have bad bloating in my stomach area. Apparently it's common for people taking this, so is a number of very scary side effects like vitamin B deficiency and osteoporosis. I'm freaking out a little that the doctor even gave this to me without a diagnosis, i have an appt on Thursday with the gastroenterologist hopefully he can give me another option.

Has this happened to anyone else?

Mountain Time Zone (MST without DST)
Phoenix, AZ

2017-2018 Seasonal 5% Challenge, Starfish
2017-2018 Seasonal X-Weighted Challenge, Dwindling Divas
2018-2019 Seasonal 5% Challenge, Weight Warriors
2020 Winter 5% Challenge, Weight Warriors (Extra Leader)
2020 Spring 5% Challenge, Weight Warriors (Challenge Leader)
2020 Summer 5% Challenge, Casual Travelers


 Pounds lost: 0.0 
0
4.5
9
13.5
18
Page: 1 of (1)  

Report Innappropriate Post

Other Acid Reflux Support General Team Discussion Forum Posts

Topics:
Last Post:
7/29/2019 7:28:21 PM
5/5/2020 8:50:15 AM



Thread URL: https://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=0x6161x70293793

Review our Community Guidelines